# SDR FDEA202311211882

- Difficulty date: November 21, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22911
- Aircraft time: 86,361 hours, 44,212 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1L DOOR JAMMED AND WOULD NOT OPEN FROM OUTSIDE.  MX  CALLED.  RELEASED FOR SERVICE PER MEL : 52-11-01-A  CATEGORY : B EXPIRATION : 24NOV23  "MEL 52-11-01-A: __L-1 DOOR___ (IDENTIFY L1 OR R1  DOOR OR SLIDE) - __INOP_______ (IDENTIFY INOP OR  MISSING)."  L-1 DOOR FUNCTIONS NORMALLY FROM THE INSIDE.   PERFORMED INSPECTION OF L1 DOOR ESCAPE SLIDE &    MECHANISMS WITH NO DEFECTS NOTED IN REF TO B757 AMM    25-66-01-6. REMOVED BODY HINGE TORQUE TUBE COVER    PLATE & PERFORMED INSPECTION OF L1 DOOR MECHANISMS    WITH NO DEFECTS NOTED IN REF TO B757 AMM 52-11-01-6    & PERFORMED L1 DOOR OPS CHECK IN REF TO B757 AMM    52-11-00-2 & ALL CHECKS WERE NORMAL FROM OUTSIDE    AND INSIDE. MULTIPLE OPS CHECKS WERE PERFORMED FROM    BOTH INTERNAL AND EXTERNAL POSITIONS AND UNABLE TO    DUPLICATE ANY ISSUES. THIS CLEARS MEL, CTRL #    7379611.
